A Defeasible Logic for Clauses

File Size Format
74872_1.pdf 237Kb Adobe PDF View
Title A Defeasible Logic for Clauses
Author Billington, David
Editor Dianhui Wang, Mark Reynolds
Year Published 2011
Publisher Springer
Citation Lecture Notes in Computer Science, Vol. 7106, pp. 472-480
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/978-3-642-25832-9_48
Copyright Statement Copyright 2011 Springer Berlin / Heidelberg. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. The original publication is available at www.springerlink.com
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice